On the free Boundary of an Annuity Purchase

De Angelis, T and Stabile, G (2019) On the free Boundary of an Annuity Purchase. Finance and Stochastics, 23 (1). pp. 97-137. ISSN 1432-1122

Abstract

Metadata

Authors/Creators:
  • De Angelis, T
  • Stabile, G
Copyright, Publisher and Additional Information: © The Author(s) 2018. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Annuities, Mortality force, Optimal stopping, Free boundary problems
Dates:
  • Published: January 2019
  • Accepted: 16 October 2018
  • Published (online): 19 December 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 17 Oct 2018 10:56
Last Modified: 01 Feb 2019 10:41
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00780-018-00379-8

Share / Export

Statistics